# SDR 99ZZZX363

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Channel Islands Aviation Inc, repair station DDER146D
- Aircraft: N8363D
- Make and model: Robsin R22BETA
- Aircraft serial: 2745
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: A1217
- Condition: Worn
- Location: Cyclic
- Part time: 57 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH/PULL TUBES FOUND WEARING EXCESSIVELY AT UPPER FRAME FORWARD TWO BOLTHEADS AT THE HORIZONTAL FIREWALL.  TUBES WERE WORN WAY BEYOND TOLERANCE LIMITS ON AN AIRFRAME WITH ONLY 57 HOURS TOTAL TIME.  (ONE YEAR OLD).
